# SDR SIMA20160818009

- Difficulty date: August 18, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 37,482 hours, 33,154 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 145253369003
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 SHEAR TIE CORRODED BETWEEN STRINGERS 16 - 18L.  REPAIRED THE SHEAR TIE IAW SRM 53-31-04.
